RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Lomov, Andrei Aleksandrovich

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 16

Number of views:
This page:557
Abstract pages:1615
Full texts:555
References:233
Associate professor
Doctor of physico-mathematical sciences (2012)
Speciality: 05.13.01 (System analysis, the control and processing of information (separated by fields))
E-mail:
Website: http://www.math.nsc.ru/LBRT/d5/ruswin/lomov.htm

http://www.mathnet.ru/eng/person29099
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:lomov.a-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/346279

Publications in Math-Net.Ru
2018
1. A. A. Lomov, “On convergence of the inverse iteration algorithm for modified Prony method”, Sib. Èlektron. Mat. Izv., 15 (2018),  1513–1529  mathnet
2. A. A. Lomov, “Orthoregressional-algebraic parameter identification method for linear differential equations”, Sib. J. Pure and Appl. Math., 18:1 (2018),  73–90  mathnet
2016
3. A. A. Lomov, “On the asymptotic optimality of orthoregressional estimates”, Sib. Zh. Ind. Mat., 19:4 (2016),  51–60  mathnet  mathscinet  elib; J. Appl. Industr. Math., 10:4 (2016), 511–519  scopus
2015
4. E. M. Khassina, A. A. Lomov, “Audio files compression with the STLS-ESM method”, SPbSPU Journal. Computer Science. Telecommunication and Control Systems, 2015, 5(229),  88–96  mathnet
5. A. A. Lomov, “Joint identifiability of parameters of linear dynamic equations of a plant and disturbances”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 15:4 (2015),  63–78  mathnet; J. Math. Sci., 221:6 (2017), 857–871
2013
6. A. A. Lomov, “On the consistency of generalized orthoregressive parameter estimates for a linear dynamical system”, Sib. Zh. Ind. Mat., 16:4 (2013),  87–93  mathnet  mathscinet; J. Appl. Industr. Math., 8:1 (2014), 86–91
2012
7. A. A. Lomov, “Variational identification methods for linear dynamic systems and the local extrema problem”, UBS, 39 (2012),  53–94  mathnet
2010
8. A. A. Lomov, “Controllability of sum linear systems”, Sib. Zh. Ind. Mat., 13:2 (2010),  79–84  mathnet  mathscinet; J. Appl. Industr. Math., 5:1 (2011), 76–81
9. A. A. Lomov, “On Local Stability in the Identification Problem for Coefficients of Linear Difference Equation”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 10:4 (2010),  82–104  mathnet; J. Math. Sci., 188:4 (2013), 410–434
2008
10. A. A. Lomov, “Signal restoration in linear systems with trends. II”, Avtomat. i Telemekh., 2008, 11,  82–93  mathnet  mathscinet  zmath; Autom. Remote Control, 69:11 (2008), 1892–1902  isi  scopus
11. A. A. Lomov, “Signal restoration in linear systems with trends”, Avtomat. i Telemekh., 2008, 7,  29–36  mathnet  mathscinet  zmath; Autom. Remote Control, 69:7 (2008), 1126–1132  isi  scopus
2005
12. A. A. Lomov, “Comparison of methods for estimating the parameters of linear dynamic systems by measurements of short sections of transient processes”, Avtomat. i Telemekh., 2005, 3,  39–47  mathnet  mathscinet  zmath; Autom. Remote Control, 66:3 (2005), 373–381  scopus
13. A. A. Lomov, “Orthoregressive estimates for the parameters of systems of linear difference equations”, Sib. Zh. Ind. Mat., 8:3 (2005),  102–119  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 1:1 (2007), 59–76
2003
14. A. A. Lomov, “Distinguishability Conditions for Stationary Linear Systems”, Differ. Uravn., 39:2 (2003),  261–266  mathnet  mathscinet; Differ. Equ., 39:2 (2003), 283–288
15. A. A. Lomov, “Identification of time-invariant linear systems with coefficients depending on a parameter”, Sib. Zh. Ind. Mat., 6:4 (2003),  60–66  mathnet  mathscinet  zmath
1996
16. A. A. Lomov, “Limit of the Transfer Function of a Linear Matrix Differential Equation at Infinity”, Avtomat. i Telemekh., 1996, 12,  25–29  mathnet  mathscinet  zmath; Autom. Remote Control, 57:12 (1996), 1709–1712

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019